# SDR AWXA0001589

- Difficulty date: April 3, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stiffener
- Part number: 6547952309
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FWD STIFFENER CAP CRACKED AND BROKEN AT UPPER END AFT CARGO DOOR BS 834.  REPLACED IAW DWG 65-47952, SRM 51-10-02 AND 52-30-01.
